# SDR CA040622005

- Difficulty date: June 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna T210L
- Aircraft time: 6,277 hours
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 539547310
- Condition: Failed
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ALTERNATOR DRIVE BELT CAME OFF IN FLIGHT.
